# SDR 96ZZZX2468

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75340
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635292
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack
- Part number: 105476
- Condition: Defective
- Location: Hydraulic Sys
- Part time: 5,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER OPERATING FOR 500 HOURS, THE HYDRAULIC POWER PACK BEGAN TO CAVITATE EITHER BECAUSE OF AIR OR CONTAMINATION.  THE SM INSTRUCTIONS CLEARLY STATE 'OPERATE PUMP TO PURGE AIR FROM SYSTEM' WHENEVER REPLACING THE PUMP, A CYLINDER, OR A LINE.  UNFORTUNATELY, THESE STEPS WILL NOT PURGE AIR NOR CONTAMINATION FROM THE ACTUATING CYLINDERS.
